MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Blood was inside the device.Inspection of the device revealed that approximately 99cm of the shaft (including tip) was returned for analysis.The shaft was detached near the hub strain relief and the hub/strain relief were not returned for analysis.The detached end of the shaft was twisted/damaged with exposed braiding.The media consisted of three (3) photos showed the mach1 shelf box with the label, confirming the batch number, and the word defective written on it.There were no photos of the device in the media.So, the media was not able to confirm the reported event.
 
Event or Problem Description
Reportable based on the device analysis completed on 17nov2025.It was reported that the device was defective.A 6f mach 1 was selected for use.During inspection of the pulled-out items, it was noted that the unit was marked as defective.However, the device analysis revealed that the shaft was detached.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23743402
Report Number2124215-2025-89551
Device Sequence Number8469520
Product Code DQY
UDI-Device Identifier08714729351986
UDI-Public(01)08714729351986(17)251227(10)60424387
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/27/2025
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060424387
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown